I have been on hydrcodone for 1 1/2 yrs taking 10 Mg. tabs 6 a day. I have chronic back pain, disc problems, spinal stenosis, bone spurs in neck and ruptured disc in lumbar. I am a 54 yr old woman and had to go out of work in sept 2011 due to these issues. Surgery not an option. This medicine has made me depend any on it for quite some time. I have to take care of both elder parents, mother with dementia. I have a full load daily. Found that I will run out of meds which I have done currently. having withdrawals which are terrible. i have been in bed 2 days and feel so sick. Fever, pain, chills, fatigue, insomnia. I am trying b6 , coconut water, Motrin, Xanax. Starting day three nothing is helping. Any suggestions. I can't stay down in bed a week.
You need to talk to your doctor about better management of your pain. You apparently have serious physical issues that need to be addressed and if they addressed properly you should not be running out of medications and being so miserable. You should discuss other treatment modalities such as physical therapy, epidural steroid/facets injection, specific antidepressants and anti-seizure medications that are useful for chronic pain. But for right now, to deal with your withdrawal symptoms, see if your doctor can write you a prescription for some Requip for restlessness, Neurontin for anxiety and malaise, some Flexeril or Soma for a few weeks for muscle spasms and maybe some Seroquel low dose, for sleep, Clonidine helps with the creepy-crawly feeling and helps stabilize the blood pressure. All of these medications will make your life easier during this time. Valerian and Magnesium is sometimes helpful remedies over the counter. The residual symptoms of insomnia and depression can last another few months. Thus, it is not easy, but it gets better and better over time and you can look forward to a drug free healthy energetic you in the future. When you take opiates for a long time like you have, your body's physiology has been altered. Your central nervous system has created a multitude of opioid receptors that all are screaming for endorphins (opiates) to fill them, but your body has now forgotten how to make them by itself. It will take time - two to four weeks at least, for your receptors to down-regulate (for the brain begin to heal) and to start making its own endorphins. Brain heals pretty slowly, so it may take you as long as a couple of months to get rid of feelings of sluggishness, restlessness and depression. The best thing you can do is take good care of yourself, eat healthy food, stay hydrated, keep active and busy. Stay away from sugar, soda, and simple carbs. Do not consume caffeine at least 6 hours prior to bedtime. Take a look at my blogs about options for detox and recovery, as well as chronic pain control. You may also take a look at my clinic website where I also have my blogs and a lot of other info about drug addiction and recovery. Look into my clinic website as well. All this can be done by clicking on my name in blue.
I am also addicted to hydracodone. I have been clean for 4 months now. How did I do it?.I Google's suboxone doctors in my area. I called every clinic until I could get to one right away. The next day I went to the clinic & my doctor started me on Suboxone strips!! I feel amazing now & realize that the $80 I pay each month for the visit is well worth it!!! Best of luck to you!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.